On the equation of Catalan

R. Tijdeman

Acta Arithmetica (1976)

  • Volume: 29, Issue: 2, page 197-209
  • ISSN: 0065-1036

How to cite


Tijdeman, R.. "On the equation of Catalan." Acta Arithmetica 29.2 (1976): 197-209. <http://eudml.org/doc/205418>.

author = {Tijdeman, R.},
journal = {Acta Arithmetica},
language = {eng},
number = {2},
pages = {197-209},
title = {On the equation of Catalan},
url = {http://eudml.org/doc/205418},
volume = {29},
year = {1976},

AU - Tijdeman, R.
TI - On the equation of Catalan
JO - Acta Arithmetica
PY - 1976
VL - 29
IS - 2
SP - 197
EP - 209
LA - eng
UR - http://eudml.org/doc/205418
ER -

Citations in EuDML Documents

  1. Serge Lang, La conjecture de Catalan
  2. Rachid Boumahdi, Jesse Larone, Polynomials with values which are powers of integers
  3. Paul Erdös, Jean-Louis Nicolas, Sur la fonction «nombre de facteurs premiers de n»
  4. Kunrui Yu, Linear forms in p -adic logarithms. II
  5. Yann Bugeaud, Maurice Mignotte, Catalanova domněnka dokázána
  6. Yuri F. Bilu, Catalan without logarithmic forms (after Bugeaud, Hanrot and Mihăilescu)
  7. Yuri F. Bilu, Catalan’s conjecture
  8. Michel Langevin, Quelques applications de nouveaux résultats de van der Poorten
  9. Robert Tijdeman, Some applications of Baker's sharpened bounds to diophantine equations
  10. Alfred J. Van der Poorten, Computing the lower bound for linear forms in logarithms

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.